Journal article

Contraction and deletion blockers for perfect graphs and H-free graphs

Show more…
    2018
Published in:
  • Theoretical computer science. - 2018, vol. 746, p. 49-72
English We study the following problem: for given integers d, k and graph G, can we reduce some fixed graph parameter π of G by at least d via at most k graph operations from some fixed set S? As parameters we take the chromatic number χ, clique number ω and independence number α, and as operations we choose edge contraction ec and vertex deletion vd. We determine the complexity of this problem for S={ec} and S={vd} and π∈{χ, ω, α} for a number of subclasses of perfect graphs. We use these results to determine the complexity of the problem for S={ec} and S={vd} and π∈{χ, ω, α} restricted to H-free graphs.
Faculty
Faculté des sciences économiques et sociales
Department
Département d'informatique
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307760
Statistics

Document views: 7 File downloads:
  • blockers_rero.pdf: 5